# SDR DALA2021011900294

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 831 DOOR DAMPER FAILED TEST.  CORRECTIVE ACTION: REPLACED DAMPER.  OK FOR SERVICE.
